MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MK32700
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the infinity central station (ics) and infinity acute care system (iacs) intermittently displayed st parameters as.No adverse patient impact was reported.
 
Additional Manufacturer Narrative
Draeger reviewed the logs and confirmed the reported event.The log review found multiple ecg alarms, including ¿ecg artifact,¿ ¿arr cannot learn lead ii,¿ and ¿cannot analyze st.¿ the instruction for use provides guidance on how to interpret parameter readings of and provides users with definitions of the alarm conditions.These alarms were indicative of problems with the quality of the ecg in which the monitor was unable to calculate the st values.If the monitor can¿t calculate st values, it would be expected for the related parameters to be displayed as or to have continuously changed.The quality of ecg can be affected by a variety of factors, and in this case, it was affected by the neutral electrode switching back and forth between leads and due to patient movement.When this behavior occurred, the st waveform set to zero for about 4 seconds, and the waveform briefly went flat.This behavior known as autoblock has been planned to be improved by draeger for a future software release.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key21732120
Report Number1220063-2025-00024
Device Sequence Number4222896
Product Code MHX
UDI-Device Identifier04049098009799
UDI-Public(01)04049098009799(11)201019(93)MK32700-03
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMK32700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Initial Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown